Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Sharp Hessian integrability estimates for nonlinear elliptic equations: An asymptotic approach

Texto completo
Autor(es):
Pimentel, Edgard A. ; Teixeira, Eduardo V.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES; v. 106, n. 4, p. 744-767, OCT 2016.
Citações Web of Science: 7
Resumo

We establish sharp W-2,W-p regularity estimates for viscosity solutions of fully nonlinear elliptic equations under minimal, asymptotic assumptions on the governing operator F. By means of geometric tangential methods, we show that if the recession of the operator F - formally given by F{*} (M) := infinity(-1) F(infinity M) - is convex, then any viscosity solution to the original equation F(D(2)u) = f(x) is locally of class W-,(2,p) provided f is an element of L-P, p > d, with appropriate universal estimates. Our result extends to operators with variable coefficients and in this setting they are new even under convexity of the frozen coefficient operator, M bar right arrow F(x(0), M), as oscillation is measured only at the recession level. The methods further yield BMO regularity of the Hessian, provided the source lies in that space. As a final application, we establish the density of W-2,W-p solutions within the class of all continuous viscosity solutions, for generic fully nonlinear operators F. This result gives an alternative tool for treating common issues often faced in the theory of viscosity solutions. (C) 2016 Elsevier Masson SAS. All rights reserved. (AU)

Processo FAPESP: 14/15795-1 - Aspectos analíticos e geométricos da teoria de equações diferenciais parciais não-lineares
Beneficiário:Alexandre Nolasco de Carvalho
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Brasil
Processo FAPESP: 15/13011-6 - Equações diferenciais parciais não-lineares: boa colocação e teoria de regularidade
Beneficiário:Edgard Almeida Pimentel
Linha de fomento: Auxílio à Pesquisa - Regular